| Model Number |
TJF-Q190V |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/26/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported the duodenovideoscope for a separate issue.During the initial evaluation of the returned device, chipped glue was observed on the objective (ob) lens.There was no patient involvement.
Additional Manufacturer Narrative
Based on the final investigation of the device the chipped glue was observed on the objective (ob) lens during the initial evaluation was confirmed.A root cause could not be identified.Based on the results of the investigation, the most probable cause of the chipped glue was observed on the objective (ob) lens is traced to component failure.Olympus will continue to monitor the field performance of this device.Should any additional relevant information become available, a supplemental report will be submitted.